MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Zeitschrift fur die gesamte innere Medizin und ihre Grenzgebiete · 1976

[Acute poisoning with L-triiodothyroinine, L-thyroxine and phendimetrazine bitartrate with suicidal intention].

Hempel R D, Burchardt U

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

It is reported on an acute intoxication after application of 8 mg L-thyroxin, 2 mg L-triiodotyronine (200 tablets Thyreotom) and 4.5 g hendimetrazine bitartrate (100 tablets Sedafamem). The clinical picture is described. An endangering of the vital function of the organism was not observed. The symptoms disappeared after 4 days. The pharmacological aspects of the intoxication after application of the hormone of the thyroid gland, its significance for the pathogenesis of the thyreotoxic crisis and its therapy are discussed

Для цитирования: Hempel R D, Burchardt U. [Acute poisoning with L-triiodothyroinine, L-thyroxine and phendimetrazine bitartrate with suicidal intention].. Zeitschrift fur die gesamte innere Medizin und ihre Grenzgebiete. 1976.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.